MathSciNet Relay Station
MathSciNet bibliographic data
MR287548 (44 #4752) 55.68 (57.00)
Schultz, Reinhard Semifree circle actions and the degree of symmetry of homotopy spheres. Amer. J. Math. 93 1971 829–839.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement